MAUDE Adverse Event Report: SMITH & NEPHEW, INC. GEN II 7.5MM RESUR PAT 35MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRND, CMNTD, PLYMR/METAL/PLYMR

SMITH & NEPHEW, INC. GEN II 7.5MM RESUR PAT 35MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRND, CMNTD, PLYMR/METAL/PLYMR
Model Number 71932637
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code Loss of Range of Motion (2032)
Date of Event 01/10/2019
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that after primary surgery, using journey ii xr implants patient had knee stiffness and decreased range of motion.Despite physical therapy; adequate pain management, the patient was unable to maintain an acceptable post operative knee range of motion.A manipulation under anesthesia was performed to resolve the event.Patient gained significant range of motion and was able to achieve more terminal flexion.

Brand Name
GEN II 7.5MM RESUR PAT 35MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRND, CMNTD, PLYMR/METAL/PLYMR
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key9957558
Report Number1020279-2020-01300
Device Sequence Number14155317
Product Code JWH
UDI-Device Identifier00885556057117
UDI-Public00885556057117
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K951987
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/04/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number71932637
Device Catalogue Number71932637
Device Lot Number18BM15229
Initial Date Received by Manufacturer 03/23/2020
Supplement Date Received by Manufacturer12/02/2020
Initial Report FDA Received Date04/14/2020
Supplement Report FDA Received Date12/05/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;